Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Raffinot, Mathieu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:126
Full texts:82
References:18
E-mail:

http://www.mathnet.ru/eng/person127520
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. D. Belazzougui, R. Kolpakov, M. Raffinot, “Indexing and querying character sets in one- and two-dimensional words”, Fundam. Prikl. Mat., 20:6 (2015),  3–16  mathnet; J. Math. Sci., 233:1 (2018), 1–9

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021